I have been on Tri-Sprintec for about 1 1/2 month now. A couple of weeks ago I had some cramps in my calf and for last two days I felt numbness and tingling in my right part of body including a cheek and neck. My doctor thinks those symptoms has nothing to do with the pills. But on those pills numbness and tingling are mentioned as a serious side effects of those pills. ( possible a stroke) I am 34 years old and so far haven't had any health problems. The last time I was on birth control pills was 7 years ago and only for about 6 months.
Your doctor should take your symptoms seriously - especially your pain in the calf. If these symptoms do not go away you should see your doctor again or seek another opinion.
Serious side effects of birth control pills include (but are not limited to):
Depression or other emotional changes
Heavy vaginal bleeding between periods (light bleeding or spotting is normal)
High blood pressure (hypertension)
Signs of a blood clot in the leg, such as:
Pain in the calf
Leg or foot swelling
Signs of a blood clot in the lung, such as:
Shortness of breath
Sharp chest pain
Coughing up blood
Chest pain or heaviness, which may be signs of a heart attack
Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
Signs of a stroke, such as:
Vision or speech changes
Weakness or numbness in an arm or leg
Signs of liver damage, such as:
Yellow eyes or skin (jaundice)
Upper-right abdominal pain
Signs of an allergic reaction, such as:
Difficulty breathing or swallowing.
I also started taking Tri-Sprintec a week ago now and I have been having numbess in my left arm and left leg but no calf pain. I also have been nauseous around 7-730 in the evening (no fail it happens every night). I also had a day of fatigue and restlessness. PLEASE HELP =)... I am waiting for my doc to get back with me .This is my first time being off of Ortho Tri Cyclen Lo (with that I had NO side effects), I was weary about changing but had to due to insurance changes. Please let me know what u find out and I will do the same. Thank you =)
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Posted 7 Jul 2010 • 1 answer
Posted 7 Oct 2011 • 2 answers
Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?
Posted 21 Dec 2012 • 4 answers
Posted 20 Feb 2018 • 0 answers